Pfizer, Inc. issues nationwide recall for Children’s Advil
NEW YORK, N.Y. – Officials are recalling a children’s medicine after they say issues were reported with the dosage cup and dosage instructions.
On Monday, Pfizer Consumer Healthcare issued a recall for one lot of Children’s Advil Suspension Bubble Gum Flavored 4 fl oz. bottle. Officials say the recall comes after customer complaints that the dosage cup is marked in teaspoons and the instructions on the label are described in milliliters (ml). According to Pfizer, Inc., use of the product has a chance of being associated with potential overdose.
Wholesalers, distributors, and retailers have been notified of the recall in an effort to arrange for return of any recalled product, Pfizer, Inc. says.
Below is the lot and packaging information of the recalled product:
Consumers should contact their healthcare provider if they experience any problems related to the use of the product. Reactions and quality problems can also be submitted to the FDA’s MedWatch Adverse Event Reporting program online or by mail using this form.
For questions regarding the recall or instruction on returning the product, call Stericycle at 1-800-805-3093 (Monday – Friday 8:00 AM to 5:00 PM) or Pfizer Consumer Healthcare Information Line at 1-800-882-3845 (Monday – Friday 9:00 AM to 5:00 PM).